Alert archive / Iowa / River Flood Warnings in 2009
River Flood Warning 65, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at May 15, 2009, 8:55 PM CDT for Mahaska County, Marion County, Iowa. It took effect at May 16, 2009, 12:29 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2009, 8:55 PM CDT (01:55 UTC)
- In effect from
- May 16, 2009, 12:29 AM CDT
- Expired
- May 16, 2009, 7:38 PM CDT
- In force
- 19 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
Counties Mahaska County, IA, Marion County, IA
The radar
The Des Moines radar (KDMX), 84 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cedar Creek near Bussey (BSSI4).
- Action stage
- 16 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05489000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 160155 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 855 PM CDT FRI MAY 15 2009 RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/DESMOINES . && IAC123-125-170155- /O.NEW.KDMX.FL.W.0065.090516T0529Z-090517T2015Z/ /BSSI4.1.ER.090516T0529Z.090516T1200Z.090516T2015Z.NO/ 855 PM CDT FRI MAY 15 2009 ...FLOOD WARNING IN EFFECT UNTIL SATURDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE CEDAR CREEK AT BUSSEY. * UNTIL SATURDAY. * AT 8:15 PM FRIDAY THE STAGE WAS 17.2 FEET...AND RISING. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING...AND CONTINUE RISING TO 18.9 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY. * IMPACT...AT 18 FEET...FLOODING OF AGRICULTURAL LAND BEGINS. $$
5 follow-up statements
000 WGUS83 KDMX 160859 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 359 AM CDT SAT MAY 16 2009 RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/DESMOINES . && IAC179-170859- /O.EXT.KDMX.FL.W.0063.000000T0000Z-090518T0014Z/ /OTMI4.1.ER.090515T2200Z.090516T1800Z.090517T0014Z.NO/ 359 AM CDT SAT MAY 16 2009 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT OTTUMWA. * UNTIL THIS EVENING. * AT 3:50 AM SATURDAY THE STAGE WAS 10.1 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 10 FEET. * FORECAST...RISE TO 10.8 FEET TODAY. FALL BELOW FLOOD STAGE THIS EVENING. $$ IAC123-125-170859- /O.CON.KDMX.FL.W.0065.000000T0000Z-090517T2015Z/ /BSSI4.1.ER.090516T0248Z.090516T1200Z.090516T2015Z.NO/ 359 AM CDT SAT MAY 16 2009 ...FLOOD WARNING REMAINS IN EFFECT UNTIL TODAY... THE FLOOD WARNING CONTINUES FOR THE CEDAR CREEK AT BUSSEY. * UNTIL TODAY. * AT 3:15 AM SATURDAY THE STAGE WAS 19.0 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 18 FEET. * FORECAST...RISE TO 19.0 FEET THIS MORNING. FALL BELOW FLOOD STAGE TODAY. $$ IAC117-185-170858- /O.EXT.KDMX.FL.W.0060.000000T0000Z-090518T1200Z/ /CHTI4.1.ER.090515T1832Z.090516T1200Z.090517T1200Z.NO/ 359 AM CDT SAT MAY 16 2009 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL SUNDAY MORNING. * AT 3:30 AM SATURDAY THE STAGE WAS 17.2 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 15 FEET. * FORECAST...RISE TO 17.3 FEET THIS MORNING. FALL BELOW FLOOD STAGE SUNDAY MORNING. $$ IAC007-185-170858- /O.EXT.KDMX.FL.W.0061.000000T0000Z-090517T1242Z/ /PRMI4.1.ER.090515T1917Z.090516T0400Z.090516T1242Z.NO/ 359 AM CDT SAT MAY 16 2009 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK CHARITON RIVER AT PROMISE CITY. * UNTIL THIS MORNING. * AT 3:00 AM SATURDAY THE STAGE WAS 19.4 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 18 FEET. * FORECAST...FALL BELOW FLOOD STAGE THIS MORNING. $$
000 WGUS83 KDMX 161316 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 815 AM CDT SAT MAY 16 2009 RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/DESMOINES . && IAC179-161345- /O.CAN.KDMX.FL.W.0063.000000T0000Z-090518T0014Z/ /OTMI4.1.ER.090515T2200Z.090516T0340Z.090516T0933Z.NO/ 815 AM CDT SAT MAY 16 2009 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE DES MOINES RIVER AT OTTUMWA. * AT 7:50 AM SATURDAY THE STAGE WAS 8.8 FEET...AND FALLING. * FELL BELOW FLOOD STAGE AT 4:33 AM SATURDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * FORECAST...FALL TO 7.1 FEET SUNDAY MORNING. $$ IAC123-125-171314- /O.EXT.KDMX.FL.W.0065.000000T0000Z-090517T2100Z/ /BSSI4.1.ER.090516T0248Z.090516T1215Z.090516T2100Z.NO/ 815 AM CDT SAT MAY 16 2009 ...FLOOD WARNING NOW IN EFFECT UNTIL TODAY... THE FLOOD WARNING CONTINUES FOR THE CEDAR CREEK AT BUSSEY. * UNTIL TODAY. * AT 7:15 AM SATURDAY THE STAGE WAS 19.5 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 18 FEET. * FORECAST...FALL BELOW FLOOD STAGE TODAY. $$
000 WGUS83 KDMX 162042 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 342 PM CDT SAT MAY 16 2009 .HEAVY RAINS ON FRIDAY HAVE PRODUCE MINOR FLOODING ON CEDAR CREEK AND THE CHARITON RIVER IN SOUTHERN IOWA. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/DESMOINES . && IAC123-125-172042- /O.EXT.KDMX.FL.W.0065.000000T0000Z-090517T2227Z/ /BSSI4.1.ER.090516T0248Z.090516T1545Z.090516T2227Z.NO/ 342 PM CDT SAT MAY 16 2009 ...FLOOD WARNING NOW IN EFFECT UNTIL TODAY... THE FLOOD WARNING CONTINUES FOR THE CEDAR CREEK AT BUSSEY. * UNTIL TODAY. * AT 3:15 PM SATURDAY THE STAGE WAS 19.2 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 18 FEET. * FORECAST...FALL BELOW FLOOD STAGE TODAY. $$ IAC117-185-172041- /O.EXT.KDMX.FL.W.0060.000000T0000Z-090518T1047Z/ /CHTI4.1.ER.090515T1832Z.090516T1030Z.090517T1047Z.NO/ 342 PM CDT SAT MAY 16 2009 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL SUNDAY MORNING. * AT 3:30 PM SATURDAY THE STAGE WAS 16.3 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 15 FEET. * FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING. $$
000 WGUS83 KDMX 162210 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 510 PM CDT SAT MAY 16 2009 RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/DESMOINES . && IAC123-125-172210- /O.EXT.KDMX.FL.W.0065.000000T0000Z-090517T2322Z/ /BSSI4.1.ER.090516T0248Z.090516T1545Z.090516T2322Z.NO/ 510 PM CDT SAT MAY 16 2009 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE CEDAR CREEK AT BUSSEY. * UNTIL THIS EVENING. * AT 4:15 PM SATURDAY THE STAGE WAS 18.8 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 18 FEET. * FORECAST...FALL BELOW FLOOD STAGE THIS EVENING. $$
000 WGUS83 KDMX 170038 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 738 PM CDT SAT MAY 16 2009 RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/DESMOINES . && IAC123-125-170108- /O.CAN.KDMX.FL.W.0065.000000T0000Z-090517T2322Z/ /BSSI4.1.ER.090516T0248Z.090516T1545Z.090516T2331Z.NO/ 738 PM CDT SAT MAY 16 2009 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE CEDAR CREEK AT BUSSEY. * AT 7:15 PM SATURDAY THE STAGE WAS 17.7 FEET...AND FALLING. * FELL BELOW FLOOD STAGE AT 6:31 PM SATURDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * FORECAST...FALL TO 9.5 FEET MONDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at May 15, 7:24 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 15, 7:24 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 724 PM CDT FRI MAY 15 2009 .UPDATED AVIATION DISCUSSION... .SHORT TERM...TONIGHT HAVE DROPPED THE FFA FOR THE SOUTHEAST COUNTIES. CURRENT TRENDS HAVE FRONT MOVING RAPIDLY EAST THROUGH THE REGION WITH ONLY MODERATE BRIEF RAINFALL OVER THE REGION. WITH RAPID EXIT OF SHOWERS THIS EVENING LITTLE ADDITIONAL HIGH RAINFALL RATES EXPECTED...HAVE CANCELLED THE WATCH A BIT EARLY. OTHERWISE...FORECAST ON TRACK./REV .PREVIOUS SHORT TERM.../TONIGHT THROUGH MON/ SFC LOW JUST TO THE WEST OF THE CWA...WITH THE COLD FRONT JUST MOVING THROUGH SE SD AND EASTERN NE. CONVECTION HAS BROKEN OUT AHEAD OF THE FRONT...AND THE RADAR CONTINUES TO FILL IN ACROSS CENTRAL/NORTHERN IA IN ADDITION TO THE ONGOING ACTIVITY ACROSS SOUTHERN I. COLD FRONT WILL CONTINUE TO PROGRESS EASTWARD...PUSHING INTO THE WESTERN CWA BY AROUND 00Z AND EXITING TO THE EAST BY 03-06Z. THEREFORE SHOULD SEE SHOWER/THUNDERSTORM ACTIVITY ENDING FROM WEST TO EAST ACROSS THE CWA THIS EVENING. SVR POTENTIAL LOW...WITH ONLY WEAK INSTABILITY ACROSS THE NORTH...BUT WOULD NOT BE SURPRISED TO SEE A FEW STORMS BECOME MARGINALLY SEVERE. HEAVY RAIN THREAT STILL A POSSIBILITY AND WILL LET THE FLASH FLOOD WATCH CONTINUE UNTIL 7 PM AS ONLY MINOR RAINFALL AMOUNTS EXPECTED AFTER THAT TIME. SLIGHTLY WORRIED ABOUT A WEAK SECONDARY SHORTWAVE BEHIND THE FRONT ALLOWING FOR A FEW LINGERING SPRINKLES/CLOUDS...BUT OTHERWISE EXPECTED CLEARING SKIES LATE TONIGHT. H85 TEMPERATURES DROP TO AROUND +5C...THUS EXPECT OVERNIGHT TEMPS TO BE CHILLY IN THE UPPER 30S AND LOWER 40S. CAA QUITE STRONG WITH THE GRADIENT REMAINING TIGHTENED THROUGH THE NIGHT...THEREFORE EXPECT DECENT NORTHWESTERLY WINDS GUSTING TO AROUND 20 TO 30KT BEHIND THE COLD FRONT. FAIR WEATHER AND COOL TEMPERATURES IN PLACE FOR THE WEEKEND AS NORTHERN PLAINS HIGH PRESSURE BUILDS INTO IA. NAM/GFS SHOW STRONG ISENT LIFT SUN AHEAD OF NRN PLAINS SHORT WAVE MUCH LIKE ECMWF HAS BEEN DEPICTING LAST SEVERAL DAYS. THIS RESULTS IN LAYER OF MID CLOUDS BUT DRY LOW LEVELS WILL NOT GIVE IT MUCH CHANCE OF REACHING THE GROUND SO WILL LEAVE IT AT VIRGA AND DRY FORECAST. BIGGEST CONCERN WILL BE TEMPS AND ASSOCIATED FROST/FREEZE POTENTIAL. CONSIDERING THE DRY AIRMASS AND MIXING POTENTIAL...SEE NO REASON TO DOUBT FORECAST SOUNDINGS WHICH SUPPORT THE HIGHER END OF GUIDANCE SAT. ON THE OPPOSITE END OF THE SPECTRUM...SEE NO REASON NOT TO FAVOR COOL END OF GUIDANCE SAT NIGHT WITH NEARLY IDEAL RADIATIONAL COOLING CONDITIONS. NEAR RECORD LOWS LIKELY SATURDAY NIGHT AND EITHER FROST OR FREEZE HEADLINES WILL LIKELY BE NEEDED BY TOMORROW. HAVE HIGHLIGHTED AREAS/PATCHY FROST WORDING FOR SAT NIGHT LOWS LESS THAN OR EQUAL TO 32/35 RESPECTIVELY. SOUNDINGS AND MOS ALL SEE TO BE ON THE SAME PAGE SUN. FOR SOME REASON SOUNDINGS DO NOT MIX THAT AGGRESSIVELY MON...BELOW H85...SO HAVE GONE ABOVE THEIR SUGGESTIONS WHICH IS NEAR TO JUST EXCEEDING THE HIGHEST ENSEMBLE MOS VALUES. WITH RELATIVELY DRY AIRMASS AND STRONG SSLY WINDS WE SHOULD MIX FAIRLY WELL. .LONG TERM.../MON NIGHT THROUGH FRI/ CONCERNS THROUGH THIS PERIOD CONTINUE TO REVOLVE AROUND FATE OF MEANDERING FRONTAL BOUNDARY MOVING BACK AND FORTH ACROSS IA. MODELS HAVE COME INTO BETTER AGREEMENT EARLY IN THE PERIOD WITH ECMWF AND GFS BOTH DEPICTING FRONT INTO IA TUE. THIS HAS LED TO A SLIGHT INCREASE IN POPS INTO TUE NIGHT. SITUATION THEN BECOMES MORE MUDDLED HEADING INTO DAYS 6 AND 7 WITH LITTLE AGREEMENT AMONG DETERMINISTIC MODELS WITH RESPECT TO FRONTAL POSITION AND RELATED TEMP CONCERNS. THIS UNCERTAINTY HAS LED TO BLENDING GFS/ECMWF ENSEMBLE SOLUTIONS WHICH SHOW EVENTUAL FRONTAL PASSAGE THU/THU NIGHT. THUS MAINLY HAVE SLIGHTS TRANSITIONING FROM NW-SE INTO FRI. TEMPS PROBLEMATIC AS WELL. SOME BETTER CONFIDENCE EARLY ON WITH FROPA SO HAVE LOWERED TEMPS INTO MIDWEEK...OFTEN BELOW WHAT IS SHOWN BY MOS. INFLUENCE OF GREAT LAKES TROUGH SHOULD KEEP THINGS NO WARMER THAN CLIMO THROUGH REMAINDER OF PERIOD AS WELL. && .AVIATION...16/00Z COLD FRONT MOVING INTO NW IA WILL MOVE THROUGH THE REMAINDER OF THE STATE TONIGHT. MVFR TO LOCAL IFR CONDITIONS WILL BE IN PLACE AHEAD OF THE BOUNDARY ALONG WITH ISOLATED SHOWERS AND THUNDERSTORMS. VFR CONDITIONS WILL MOVE INTO THE KDSM AND KOTM AREAS OVERNIGHT WHILE ANOTHER BATCH OF MVFR STRATUS WILL CLIP INTO NORTHERN IOWA TOWARDS 06Z. CLEARING ALL AREAS TOWARDS MORNING. EXPECT GUSTY NW WINDS WITH BOUNDARY PASSAGE. GUSTS UP TO 35 KTS WILL BE POSSIBLE TONIGHT AND TO 25 KTS ON SATURDAY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE && MJA/BSS/REV/RAD
Hazardous weather outlook, May 15, 6:25 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 625 PM CDT FRI MAY 15 2009 IAZ061-062-073>075-081>086-092>097-161015- JASPER-POWESHIEK-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 625 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WITH MODERATE RAIN WILL CONTINUE THROUGH EARLY EVENING...WITH THE THUNDERSTORM ACTIVITY EXPECTED TO END BY LATE EVENING. FINAL...STORM TOTAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED ACROSS THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY OF NEXT WEEK. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING. IAZ004>007-015>017-023>028-033>039-044>050-057>060-070>072-161015- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR- MADISON- 625 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT SCATTERED NON-SEVERE THUNDERSTORMS THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FROST IS EXPECTED EARLY SUNDAY MORNING...MAINLY ALONG AND NORTH OF HIGHWAY 30...AND IN THE NISHNABOTNA RIVER VALLEY. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY OF NEXT WEEK. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. MJA/REV
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 3:41 AM CDT | Frost Advisory | DMX | Adair, Adams, Audubon, Black Hawk, Boone, Bremer and 29 more | 27 hr |
Nearby
River Flood Warnings in Iowa, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.